Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 20, Issue 1, Summer 1988  pp. 91-106.

Shifts on the hyperfinite factor of type II_1

Authors: Shifts on the hyperfinite factor of type II_1
Author institution:1 Department of Mathematics, University of British Columbia, Vancouver, B. C., Canada.
2 Department of Mathematics, University of British Columbia, Vancouver, B. C., Canada.


Summary: 

Contents    Full-Text PDF